Axial isometries of manifolds of non-positive curvature. (English) Zbl 0487.53039


53C22 Geodesics in global differential geometry
53C20 Global Riemannian geometry, including pinching
37D40 Dynamical systems of geometric origin and hyperbolicity (geodesic and horocycle flows, etc.)
53D25 Geodesic flows in symplectic geometry and contact geometry
Full Text: DOI EuDML


[1] Ballmann, W.: Einige neue Resultate über Mannigfaltigkeiten nicht positiver Krümmung. Dissertation, Bonn, 1977 · Zbl 0421.53032
[2] Bishop, R., O’Neill, B.: Manifolds of negative curvature. Trans. Am. Math. Soc.145, 1-49 (1969) · Zbl 0191.52002
[3] Cheeger, J., Ebin, D.G.: Comparison theorems in Riemannian geometry. Amsterdam, Oxford, New York: North-Holland/American Elsevier 1975 · Zbl 0309.53035
[4] Chen, S.S., Eberlein, P.: Isometry groups of simply connected manifolds of nonpositive curvature. Ill. J. Math.24, 73-103 (1980) · Zbl 0413.53029
[5] Eberlein, P.: Geodesic flow in certain manifolds without conjugate points. Trans. Am. Math. Soc167, 151-170 (1972) · Zbl 0209.53304
[6] Eberlein, P.: Geodesic flows on negatively curved manifolds. II. Trans. Am. Math. Soc.178, 57-82 (1973) · Zbl 0264.53027
[7] Eberlein, P.: Some properties of the fundamental group of a Fuchsian maniford. Invent. Math.19, 5-13 (1973) · Zbl 0274.53043
[8] Eberlein, P.: Surfaces of nonpositive curvature. Mem. Am. Math. Soc.218, Providence, R.l.: Am. Math. Soc. 1979 · Zbl 0497.53043
[9] Eberlein, P.: Lattices in spaces of nonpositive curvature. Preprint, Chapel Hill, 1979
[10] Eberlein, P., O’Neill, B.: Visibility manifolds. Pacific J. Math.46, 45-109 (1973) · Zbl 0264.53026
[11] Gromov, M.: Manifolds of negative curvature. J. Differential Geometry13, 223-230 (1978) · Zbl 0433.53028
[12] Hedlund, G.: The dynamics of geodesic flows.Bull. Am. Math. Soc.45, 241-260 (1939) · JFM 65.0793.02
[13] Milnor, J.: A note on curvature and fundamental group. J. Differential Geometry2, 1-7 (1968) · Zbl 0162.25401
[14] Tits, J.: Free subgroups of linear groups. J. Algebra20, 250-270 (1972) · Zbl 0236.20032
[15] Yau, S.T.: Non-existence of continuous convex functions on certain Riemannian manifolds. Math. Ann.207, 269-270 (1974) · Zbl 0268.53021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.